# SDR REXA2022022300289

- Difficulty date: January 30, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N132EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15219
- Aircraft time: 29,684 hours, 20,885 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH670313724
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRG 26R CORRODED FROM FS 349 TO 364. 53-190-507 - REPLACED STGR 26R FROM FS 349-364 IAW CRJ900 SRM 51-40-11-001-001-A01 AND 51-42-06-001-001-A01.
